ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
PUBLISHED
SINCE 1952
 
Proceeding cover
proceedings
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2020): 1.045

Hypersurfaces with pointwise 1-type Gauss map in Lorentz–Minkowski space; 146–161

Full article in PDF format | doi: 10.3176/proc.2009.3.02

Author
Uğur Dursun

Abstract
Hypersurfaces of a Lorentz–Minkowski space Ln+1 with pointwise 1-type Gauss map are characterized. We prove that an oriented hypersurface Mq in Ln+1 has pointwise 1-type Gauss map of the first kind if and only if Mq has constant mean curvature and conclude that all oriented isoparametric hypersurfaces in Ln+1 have 1-type Gauss map. Then we classify rational rotation hypersurfaces of Ln+1 with pointwise 1-type Gauss map and give some examples.
References

 1. Baikoussis, C. Ruled submanifolds with finite type Gauss map. J. Geom., 1994, 49, 42–45.
doi:10.1007/BF01228047

  2. Baikoussis, C. and Blair, D. E. On the Gauss map of ruled surfaces. Glasgow Math. J., 1992, 34, 355–359.
doi:10.1017/S0017089500008946

  3. Baikoussis, C. and Verstraelen, L. The Chen-type of the spiral surfaces. Results in Math., 1995, 28, 214–223.

  4. Baikoussis, C., Chen, B. Y., and Verstraelen, L. Ruled surfaces and tubes with finite type Gauss map. Tokyo J. Math., 1993, 16, 341–348.

  5. Chen, B. Y. Total Mean Curvature and Submanifolds of Finite Type. World Scientific, Singapore-New Jersey-London, 1984.

  6. Chen, B. Y. Finite type submanifolds in pseudo-Euclidean spaces and applications. Kodai Math. J., 1985, 8, 358–374.
doi:10.2996/kmj/1138037104

  7. Chen, B. Y. A report on submanifolds of finite type. Soochow J. Math., 1996, 22, 117–337.

  8. Chen, B. Y. and Ishikawa, S. On classification of some surfaces of revolution of finite type. Tsukuba J. Math., 1993, 17, 287–298.

  9. Chen, B. Y. and Piccinni, P. Submanifolds with finite type Gauss map. Bull. Austral. Math. Soc., 1987, 35, 161–186.
doi:10.1017/S0004972700013162

10. Chen, B. Y., Choi, M., and Kim, Y. H. Surfaces of revolution with pointwise 1-type Gauss map. J. Korean Math., 2005, 42, 447–455.

11. Dursun, U. Hypersurfaces with pointwise 1-type Gauss map. Taiwanese J. Math., 2007, 11, 1407–1416.

12. Dursun, U. Rotation hypersurfaces in Lorentz–Minkowski space with constant mean curvature. Taiwanese J. Math. (to appear).

13. Ki, U.-H., Kim, D.-S., Kim, Y. H., and Roh, Y.-M. Surfaces of revolution with pointwise 1-type Gauss map in Minkowski 3-space. Taiwanese J. Math. (to appear).

14. Kim, D.-S., Kim, Y.~H., and Yoon, D. W. Extended B-scrolls and their Gauss map. Indian J. Pure Appl. Math., 2002, 33, 1031–1040.

15. Kim, Y. H. and Yoon, D. W. Ruled surfaces with finite type Gauss map in Minkowski spaces. Soochow J. Math., 2000, 26, 85–96.

16. Kim, Y. H. and Yoon, D. W. Ruled surfaces with pointwise 1-type Gauss map. J. Geom. Phys., 2000, 34, 191–205.
doi:10.1016/S0393-0440(99)00063-7

17. Kim, Y. H. and Yoon, D. W. Classifications of rotation surfaces in pseudo-Euclidean space. J. Korean Math. Soc., 2004, 41, 379–396.

18. Kim, Y. H. and Yoon, D. W. On the Gauss map of ruled surfaces in Minkowski space. Rocky Mountain J. Math., 2005, 35, 1555–1581.
doi:10.1216/rmjm/1181069651

19. Yoon, D. W. Rotation surfaces with finite type Gauss map in E4. Indian J. Pure. Appl. Math., 2001, 32, 1803–1808.
Back to Issue